Table of Contents Author Guidelines Submit a Manuscript
Chinese Journal of Mathematics
Volume 2013 (2013), Article ID 752928, 4 pages
Research Article

On Generalized Derivations in Nearrings

Department of Mathematics, Jamia Millia Islamia, New Delhi 110 025, India

Received 14 July 2013; Accepted 10 August 2013

Academic Editors: Z. Shi and Z. Wang

Copyright © 2013 Mohd Rais Khan and Mohd Mueenul Hasnain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohd Rais Khan and Mohd Mueenul Hasnain, “On Generalized Derivations in Nearrings,” Chinese Journal of Mathematics, vol. 2013, Article ID 752928, 4 pages, 2013. doi:10.1155/2013/752928